MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7860/jcdr/2017/23041.9216

Медицинская библиотека · Journal of clinical and diagnostic research : JCDR · 2017

Cyclophosphamide and Doxorubicin Induced Melanonychia: A Case Report.

Prajapati Vivek Bhanubhai, Madhyastha Sharath, Acharya Raviraj, Gopalaswamy Vinaya, Doddamani Akhila

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Chemotherapeutic agents may rarely cause discoloration and hyperpigmentation of the nails. We present a patient who developed blackish discoloration of nails also referred as melanonychia during six cycles of R-CHOP chemotherapy regimen (rituximab, cyclophosphamide, doxorubicin, vincristine and prednisone) for the treatment of Non Hodgkin Lymphoma (NHL) follicular type. The patient developed blackish brown discoloration in all the nails. As suggested by previous literature evidence the melanonychia could be associated with cyclophosphamide and doxorubicin. According to the Naranjo causality assessment scale, we established that there was a 'probable' association of nail discoloration with the drug.

Для цитирования: Prajapati Vivek Bhanubhai, Madhyastha Sharath, Acharya Raviraj, Gopalaswamy Vinaya, Doddamani Akhila. Cyclophosphamide and Doxorubicin Induced Melanonychia: A Case Report.. Journal of clinical and diagnostic research : JCDR. 2017. DOI: 10.7860/jcdr/2017/23041.9216.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.